MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME SYSTEM CONTROL MODULE; BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME SYSTEM CONTROL MODULE; BIOPSY SYSTEM
Model Number SCM12
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mammotome biopsy system is indicated to provide tissue samples for diagnostic sampling of breast abnormalities.The device was returned to the manufacturer on (b)(6) 2018 and analyzed on (b)(6) 2018.The voc was not confirmed.However, components, including bezel, main housing, tuving bulhead gasket, bezel rope gasket, muffler, lazy susan, display pivot bracket, resistance fingers, and rubber washers replaced due to service bulletins and general preventive maintenance.Additionally, the interface circuit board was observed to be damaged, which could be likely cause of the reported smell.The interface circuit board was replaced.The device was functionally tested and passed, confirm suitability for use.The device was returned to the customer for continued use.Although there was no patient consequence, due to the remote potential of this malfunction to cause or contribute to death or serious injury as a result of a potential device fire, this event was determined to be mdr reportable pursuant to 21 cfr 803.
 
Event or Problem Description
It was reported by the sales rep that before the procedure the blue connector cable will not fit into port properly and unit is giving off a burning smell with several error codes.The procedure was stopped and not completed.No patient consequence.

Brand Name
MAMMOTOME SYSTEM CONTROL MODULE
Common Device Name
BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key7654717
Report Number3008492462-2018-00048
Device Sequence Number10794551
Product Code KNW
UDI-Device Identifier00841911100591
UDI-Public(01)00841911100591(11)080729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCM12
Device Catalogue NumberSCM12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1